About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 654537, 7 pages
http://dx.doi.org/10.1155/2013/654537
Research Article

A System of Generalized Variational Inclusions Involving a New Monotone Mapping in Banach Spaces

School of Mathematics and Statistics, Hubei Normal University, Huangshi 435002, China

Received 17 April 2013; Accepted 13 July 2013

Academic Editor: Micah Osilike

Copyright © 2013 Jinlin Guan and Changsong Hu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. P. Agarwal, Y. J. Cho, and N.-J. Huang, “Sensitivity analysis for strongly nonlinear quasi-variational inclusions,” Applied Mathematics Letters, vol. 13, no. 6, pp. 19–24, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. S. S. Chang, “Set-valued variational inclusions in Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 248, no. 2, pp. 438–454, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. R. Ahmad and Q. H. Ansari, “An iterative algorithm for generalized nonlinear variational inclusions,” Applied Mathematics Letters, vol. 13, no. 5, pp. 23–26, 2000. View at Publisher · View at Google Scholar
  4. F.-Q. Xia and N.-J. Huang, “Variational inclusions with a general H-monotone operator in Banach spaces,” Computers & Mathematics with Applications, vol. 54, no. 1, pp. 24–30, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  5. X.-P. Luo and N.-J. Huang, “A new class of variational inclusions with B-monotone operators in Banach spaces,” Journal of Computational and Applied Mathematics, vol. 233, no. 8, pp. 1888–1896, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  6. S. Z. Nazemi, “A new class of monotone mappings and a new class of variational inclusions in Banach spaces,” Journal of Optimization Theory and Applications, vol. 155, no. 3, pp. 785–795, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. H.-Y. Lan, X. Wang, T. J. X. Xiong, and Y. M. Xiang, “An over-relaxed (A,η,m)-proximal point algorithm for system of nonlinear fuzzy-set valued operator equation frameworks and fixed point problems,” in Integrated Uncertainty in Knowledge Modelling and Decision Making, Y. Tang, V.-N. Huynh, and J. Lawry, Eds., vol. 7027 of Lecture Notes in Computer Science, pp. 133–142, Springer, Berlin, Germany, 2011. View at Publisher · View at Google Scholar
  8. H. K. Xu, “Inequalities in Banach spaces with applications,” Nonlinear Analysis: Theory, Methods & Applications, vol. 16, no. 12, pp. 1127–1138, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. L.-C. Zeng, S.-M. Guu, and J.-C. Yao, “Characterization of H-monotone operators with applications to variational inclusions,” Computers & Mathematics with Applications, vol. 50, no. 3-4, pp. 329–337, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  10. X. P. Ding and H. R. Feng, “Algorithm for solving a new class of generalized nonlinear implicit quasi-variational inclusions in Banach spaces,” Applied Mathematics and Computation, vol. 208, no. 2, pp. 547–555, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. H. R. Feng and X. P. Ding, “A new system of generalized nonlinear quasi-variational-like inclusions with A-monotone operators in Banach spaces,” Journal of Computational and Applied Mathematics, vol. 225, no. 2, pp. 365–373, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  12. Y.-P. Fang and N.-J. Huang, “H-monotone operator and resolvent operator technique for variational inclusions,” Applied Mathematics and Computation, vol. 145, no. 2-3, pp. 795–803, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. F.-Q. Xia and N.-J. Huang, “Algorithm for solving a new class of general mixed variational inequalities in Banach spaces,” Journal of Computational and Applied Mathematics, vol. 220, no. 1-2, pp. 632–642, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet